Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Am I experiencing the early signs and symptoms of pregnancy ?

i havent started my period (im late almost 4 weeks), throwing up, peein alot, dizziness , and headaches! whats wrong with me!! I m 20 years old. Have a daughter which is 6 months. I m late on my period. I taken 7 pregnancy tests earlier in the month and they all come out negative...could I have taken them too soon or have a false negative?
Asked On : Sun, 27 Feb 2011
Answers:  2 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
hello dear dont worry, as u r lactating ur child, u r not getting menses.You will start getting menses in another 2 months or so.But u must take some contraception, and avoid pregnancy.
Answered: Sun, 27 Feb 2011
I find this answer helpful
Ayurveda Specialist Dr. Mahendra K Shah's  Response
as you have delivered a baby 6 mths ago you might have your periods after 8-9 months of delivery some get late periods as upto 12 months. as your pregnancy tests are negative at present you need not worry now but hence forth be careful
Answered: Sun, 27 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor